# SDR 96ZZZX851

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7560Q
- Make and model: Cessna 421B
- Aircraft serial: 421B0346
- Engine: Cont GTSIO520H
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 3 Cylinder
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION IAW AD 77-13-22 CRANKCASE CRACKS, CRACK FOUND AT NR 3 CYLINDER UPWARDS UNDER ENGINE DATA PLATE, LENGTH UNDETERMINED, BUT LEAKING OIL MAKES UNAIRWORTHY.  ENGINE REMOVED FROM LEFT POSITION.  ENT TT, 3,334.2 HOURS.  ENG TSMOH, 916.3 HOURS.  NOTE:  RIGHT ENGINE HAS HEAVY CASE INSTALLED.
